# SDR UALA2008111302571

- Difficulty date: May 1, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 47,075 hours, 7,061 cycles
- Engine: Pwa PW40903
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: S343T00339
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT TANK QTY INCREASES 300 LBS EVERY 10 MINUTES WITH CENTER TANK PUMPS ON. OCCURS IN NORMAL CONFIGURATION, JUST CENTER TANK RT AND LT PUMPS ON.  REPLACED FWD RT MAIN DISCHARGE CHECK VALVE.  PROBLEM REOCCURRED.  RPL'D L-H JETTISON ISO VALVE ACTUATOR.  OP'S CHK OKAY.
